Alert archive / Colorado / Wind Advisories in 2011
Wind Advisory 11, NWS Grand Junction, CO
NWS Grand Junction, CO issued this wind advisory at Jun 29, 2011, 11:01 AM MDT for Grand County, San Juan County, Utah; 8 counties in Colorado. It took effect at Jun 29, 2011, 12:00 PM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 29, 2011, 11:01 AM MDT (17:01 UTC)
- In effect from
- Jun 29, 2011, 12:00 PM MDT
- Expired
- Jun 29, 2011, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Grand Junction, CO
Counties Dolores County, CO, Garfield County, CO, Mesa County, CO, Moffat County, CO, Montrose County, CO, Rio Blanco County, CO, Routt County, CO, San Miguel County, CO, Grand County, UT, San Juan County, UT
The radar
The Grand Junction radar (KGJX), 19 km from the middle of the area, began a volume at 17:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 5.0 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
945 WWUS75 KGJT 291701 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 1101 AM MDT WED JUN 29 2011 COZ001-002-006-020-UTZ022-027-029-300100- /O.NEW.KGJT.WI.Y.0011.110629T1800Z-110630T0300Z/ LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-GRAND VALLEY- PARADOX VALLEY/LOWER DOLORES RIVER-SOUTHEAST UTAH- ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN... MEEKER...GRAND JUNCTION...FRUITA...PALISADE...GATEWAY...NUCLA... BLANDING...BLUFF...MEXICAN HAT...MOAB...CASTLE VALLEY... THOMPSON SPRINGS 1101 AM MDT WED JUN 29 2011 ...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...FROM THIS AFTERNOON THROUGH EARLY EVENING. THE STRONGEST WINDS WILL OCCUR LATE THIS AFTERNOON AND EARLY EVENING. * WINDS...SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WILL BE COMMON WITH GUSTS TO 35 MPH. NEARBY THUNDERSTORMS WILL GENERATE THE STRONGEST WIND GUSTS TO 50 MPH. * VISIBILITY...LIMITED VISIBILITY FROM BLOWING DUST AND SAND WILL BE POSSIBLE...ESPECIALLY ALONG INTERSTATE 70 FROM GREEN RIVER TO FRUITA. * IMPACTS...STRONG CROSSWINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES AND MOTORCYCLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$
2 follow-up statements
568 WWUS75 KGJT 300133 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 733 PM MDT WED JUN 29 2011 COZ001-002-006-020-UTZ022-027-029-300300- /O.CON.KGJT.WI.Y.0011.000000T0000Z-110630T0300Z/ LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-GRAND VALLEY- PARADOX VALLEY/LOWER DOLORES RIVER-SOUTHEAST UTAH- ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN... MEEKER...GRAND JUNCTION...FRUITA...PALISADE...GATEWAY...NUCLA... BLANDING...BLUFF...MEXICAN HAT...MOAB...CASTLE VALLEY... THOMPSON SPRINGS 733 PM MDT WED JUN 29 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * TIMING...THROUGH EARLY EVENING WITH THE STRONGEST WINDS ASSOCIATED WITH THUNDERSTORMS. * WINDS...SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WILL BE COMMON WITH GUSTS TO 35 MPH. NEARBY THUNDERSTORMS WILL GENERATE THE STRONGEST WIND GUSTS TO 50 MPH. * VISIBILITY...LIMITED VISIBILITY FROM BLOWING DUST AND SAND WILL BE POSSIBLE...ESPECIALLY ALONG INTERSTATE 70 FROM GREEN RIVER TO FRUITA. * IMPACTS...STRONG CROSSWINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES AND MOTORCYCLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$
018 WWUS75 KGJT 300236 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 836 PM MDT WED JUN 29 2011 COZ001-002-006-020-UTZ022-027-029-300345- /O.EXP.KGJT.WI.Y.0011.000000T0000Z-110630T0300Z/ LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-GRAND VALLEY- PARADOX VALLEY/LOWER DOLORES RIVER-SOUTHEAST UTAH- ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN... MEEKER...GRAND JUNCTION...FRUITA...PALISADE...GATEWAY...NUCLA... BLANDING...BLUFF...MEXICAN HAT...MOAB...CASTLE VALLEY... THOMPSON SPRINGS 836 PM MDT WED JUN 29 2011 ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... WINDS HAVE SLOWLY DIMINISHED BELOW ADVISORY CRITERIA AND WILL CONTINUE TO DO SO. THUNDERSTORMS HAVE ALSO WEAKENED AND SHOULD NOT PRODUCE STRONGER WIND GUSTS...THUS THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 PM MDT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this wind advisory went out at Jun 29, 4:29 AM MDT, 6 hours 32 minutes earlier.
Area forecast discussion, Jun 29, 4:29 AM MDT, 6 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
429 AM MDT WED JUN 29 2011
.SHORT TERM DISCUSSION...TODAY THROUGH THURSDAY NIGHT...
MIDLEVEL MOISTURE CONTINUED TO STREAM NORTHEASTWARD ACROSS THE
REGION EARLY THIS MORNING AHEAD OF A PACIFIC TROUGH CENTERED OVER SAN
FRANCISCO. KGJX RADAR INDICATED SOME LIGHT RETURNS OVER EAST-CENTRAL
UTAH AND NORTHWEST COLORADO...THOUGH DOUBTFUL PCPN WAS REACHING THE
GROUND AS GJT/00Z SOUNDING INDICATED VERY DRY AIR BELOW THE 5H
LEVEL.
MODELS WERE FAIRLY CONSISTENT TODAY...THOUGH NAM12 WAS ABOUT 6 HOURS
SLOWER AND CONSIDERABLY DEEPER THAN EITHER THE GFS40 OR THE HI-RES
ECMWF BY 00Z/THU. DO NOT EXPECT THIS WILL HAVE MUCH IMPACT ON
SENSIBLE WEATHER TODAY...THOUGH IT WILL LATER IN THE PERIOD. IN
CONTRAST...GFS40 HAD THE FASTEST SOLUTION AND WAS MARKEDLY SHALLOWER
AND MORE PROGRESSIVE THAN THE ECMWF BY LATE TONIGHT. GIVEN THE FAIRLY
CONSIDERABLE SPREAD IN NCEP MODEL SOLUTIONS...BASED THE NEAR TERM
FORECAST ON THE ECMWF WHICH SEEMED A GOOD COMPROMISE BETWEEN THE NAM
AND GFS.
EXPECT HOT WEATHER TO CONTINUE TODAY AS MODELS HAD PREDICTED. LITTLE
CHANGE INDICATED IN 7H TEMPS SO GENERALLY WENT WITH NEAR PERSISTENCE
HIGHS. HOWEVER...MIDLEVEL MOISTURE EXPECTED TO INCREASE A BIT OVER
YESTERDAY YIELDING INCREASED CLOUD COVER AND THUNDERSTORM COVERAGE
...BOTH OF WHICH WILL WORK TO REDUCE TEMPERATURES SLIGHTLY.
DEVELOPING STORMS WILL REMAIN HIGH BASED AND WITH INCREASED FLOW
ALOFT AND PRESENCE OF INVERTED-V SOUNDINGS...EXPECT OUTFLOW WINDS TO
50 MPH TO BE COMMON AND CANNOT RULE OUT A FEW GUSTS IN EXCESS OF
60 MPH FROM STRONGER CELLS. LIKE THE PREVIOUS SHIFT...CONSIDERED
NEED FOR A WIND ADVISORY BUT ULTIMATELY FELT THE GRADIENT FLOW FELL
A BIT SHORT.
AS THE PACIFIC TROUGH SWEEPS EASTWARD ACROSS THE GREAT BASIN
OVERNIGHT...EXPECT SHOWER AND THUNDERSTORM COVERAGE TO INCREASE
DURING THE EVENING AND CONTINUE THROUGH THE NIGHT. THE LOWER LEVELS
WILL MOISTEN AS THE NIGHT PROGRESSES RESULTING IN A BETTER CHANCE
FOR WETTING RAINS AND LESS INTENSE OUTFLOW WINDS. INCREASED MOISTURE
AND CLOUD COVER WILL RESULT IN MILD OVERNIGHT TEMPERATURES AND
FAVORED LOWS AROUND 5 DEGREES ABOVE GUIDANCE.
A COLD FRONT ASSOCIATED WITH THIS PACIFIC TROUGH SYSTEM WILL SWEEP
ACROSS EASTERN UTAH AND INTO WESTERN COLORADO THURSDAY MORNING.
CONVERGENCE ALONG THE FRONTAL BOUNDARY COMBINED WITH UPWARD FORCING
ALOFT WILL CONTINUE TO GENERATE SCATTERED SHOWERS AND THUNDERSTORMS.
DRYING ON THE BACKSIDE OF THE TROUGH AXIS WILL BRING AND END TO MOIST
CONVECTION OVER EASTERN UTAH AND EXTREME WESTERN COLORADO DURING THE
AFTERNOON...HOWEVER THE DIVIDE MOUNTAINS AND ADJACENT VALLEYS WILL
REMAIN ACTIVE THROUGH THE LATTER PART OF THE DAY. PASSAGE OF THE
COLD FRONT COMBINED WITH FAIRLY WIDESPREAD SHOWER AND THUNDERSTORM
ACTIVITY WILL BRING SIGNIFICANT COOLING THURSDAY WITH HIGHS ON THE
ORDER OF 10 TO 15 DEGREES LOWER THAN TODAY'S HIGHS.
DRY AND COOL CONDITIONS EXPECTED THURSDAY NIGHT IN THE WAKE OF THE
PACIFIC SYSTEM.
.LONG TERM DISCUSSION...FRIDAY THROUGH TUESDAY...
AFTER TROUGH PASSAGE ON THURSDAY...TEMPS WILL BE A LITTLE
COOLER ON FRIDAY. THE SUB-TROPICAL HIGH WILL REBUILD OVER THE CWA
SATURDAY INTO THE NEW WEEK...ALLOWING TEMPERATURES TO QUICKLY
REBOUND WITH HIGHS WELL ABOVE NORMAL BY THE WEEKEND AS HOT AND DRY
CONDITIONS RETURN. THERE IS A SLIGHT CHANCE OF A DRY THUNDERSTORM
OVER THE SAN JUANS ON SATURDAY AS SOME INSTABILITY WILL BE ABLE TO
WORK ON LITTLE MOISTURE OVER THE SOUTH.
SUNDAY-TUESDAY...THE HIGH STRENGTHENS OVER THE FOUR CORNERS AND
ALL MODELS ROTATE SUB-TROPICAL MOISTURE NORTHWARD FROM THE GULF
THROUGH MEXICO. CLIMATOLOGICALLY THIS IS THE TIME FOR THE MONSOONAL
SURGE TO BEGIN AND VERY WARM TEMPERATURES IN AZ SUPPORT THIS. EVEN
THE MORE CONSERVATIVE GFS REALLY GETS GOING BY TUESDAY INTO
WEDNESDAY. AS USUAL DURING THE MONSOON...STORMS WILL FORM LATER IN
THE AFTERNOON FIRST OVER THE MOUNTAINS THEN MOVE OVER THE VALLEYS IN
THE EARLY EVENING HOURS. AND SUBTLE HARD-TO-RESOLVE DISTURBANCES WILL
HAVE LARGE DAY TO DAY EFFECTS.
&&
.AVIATION...
VFR CONDITIONS WILL PREVAIL THE NEXT 24 HOURS...WITH ONLY A FEW HIGH
BASED LATE AFTERNOON AND EARLY EVENING THUNDERSTORMS EXPECTED...
MAINLY OVER THE MOUNTAINS OF WESTERN COLORADO AND EXTREME NORTHEAST
UTAH. GUSTY WINDS WILL BE THE PRIMARY THREAT FROM ANY CONVECTION.
&&
.FIRE WEATHER...
THE NEXT LOW PRESSURE SYSTEM WILL MOVE INTO THE GREAT BASIN TODAY.
AS A RESULT...GUSTY WINDS WILL REDEVELOP EARLY IN THE AFTERNOON.
THESE STRONGER WINDS IN COMBINATION WITH THE CONTINUED HOT AND DRY
CONDITIONS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS. IN ADDITION
MOISTURE WILL INCREASE ENOUGH FOR THUNDERSTORM DEVELOPMENT DURING THE
AFTERNOON. THUNDERSTORMS OUTFLOW WINDS WILL ADD STRENGTH TO THE
ALREADY STRONG GRADIENT WINDS. ALSO DRY LIGHTNING IS EXPECTED FROM
SOME OF THESE HIGH BASED STORMS AND THIS WILL BE THE FIRST LIGHTNING
AFTER A PROLONGED DRY PERIOD.
THE RED FLAG WARNING WILL CONTINUE FOR THIS AFTERNOON AND EVENING.
THE AREAS COVERED BY THESE WARNINGS ARE THE LOWER ELEVATIONS OF FAR
SOUTHWEST...WEST CENTRAL AND FAR NORTHWEST COLORADO...WHERE FUELS ARE
CONSIDERED CRITICALLY DRY.
&&
.HYDROLOGY...
HOT TEMPERATURES CONTINUE THE SNOWMELT RUNOFF FROM HIGH ELEVATION
SNOWPACK. THEREFORE RIVER LEVELS WILL REMAIN HIGH THIS WEEK. MANY
RIVERS ARE ABOVE BANKFULL WITH SOME ABOVE FLOOD STAGE.
SOME RIVER POINTS WILL INCREASE AGAIN WEDNESDAY INTO THURSDAY
INCLUDING THE GREEN AT JENSEN...DUCHESNE AT RANDLETT. THE DUCHESNE
RIVER MAY SEE SOME OF THE HIGHEST PEAKS OF THE SEASON.
WATERWAYS REMAIN DANGEROUS DUE TO FAST MOVING COLD WATER AND THE
POTENTIAL FOR BANK EROSION.
CURRENT HIGHLIGHTS IN EFFECT INCLUDE...
...FLOOD WARNINGS...
IN EASTERN UTAH...
GREEN RIVER...
...WESTERN GRAND AND EASTERN EMERY COUNTY UNTIL 900 AM MONDAY.
...NEAR JENSEN UTAH UNTIL FURTHER NOTICE.
FROM MELTING SNOW
...NORTHWEST UINTAH COUNTY UNTIL FURTHER NOTICE.
IN WESTERN COLORADO...
COLORADO RIVER...
...NEAR CAMEO UNTIL FURTHER NOTICE
...FLOOD ADVISORIES...
IN WESTERN COLORADO...
...EAGLE CO UNTIL THURSDAY...
...ROUTT CO UNTIL THURSDAY...
COLORADO RIVER...
...NEAR THE COLORADO-UTAH STATELINE UNTIL FURTHER NOTICE.
EAGLE RIVER...
...NEAR GYPSUM UNTIL FRIDAY AFTERNOON.
...NEAR DOTSERO INCLUDING GLENWOOD CANYON THROUGH FRIDAY.
IN EASTERN UTAH...
GREEN RIVER...
...EASTERN DAGGETT COUNTY UNTIL 530 PM SUNDAY.
COLORADO RIVER...
...NEAR THE COLORADO-UTAH STATELINE UNTIL FURTHER NOTICE.
&&
.GJT WATCHES/WARNINGS/ADVISORIES...
CO...RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR
ZONES 200...202...AND 203 BELOW 7000 FEET AND ZONE 207 BELOW
8000 FEET.
UT...NONE.
&&
SHORT TERM.....NL
LONG TERM......MDA/JOE
AVIATION.......TGJT
FIRE WEATHER...EH/JDC
HYDROLOGY......ASHazardous weather outlook, Jun 29, 5:45 AM MDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND JUNCTION CO 545 AM MDT WED JUN 29 2011 COZ001>014-017>023-UTZ022>025-027>029-301200- ANIMAS RIVER BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- CENTRAL YAMPA RIVER BASIN-DEBEQUE TO SILT CORRIDOR- EASTERN UINTA BASIN-EASTERN UINTA MOUNTAINS- ELKHEAD AND PARK MOUNTAINS-FLAT TOPS- FOUR CORNERS/UPPER DOLORES RIVER- GORE AND ELK MOUNTAINS/CENTRAL MOUNTAINS-GRAND AND BATTLEMENT MESAS- GRAND VALLEY-LA SAL AND ABAJO MOUNTAINS-LOWER YAMPA RIVER BASIN- NORTHWEST SAN JUAN MOUNTAINS-PARADOX VALLEY/LOWER DOLORES RIVER- ROAN AND TAVAPUTS PLATEAUS-SAN JUAN RIVER BASIN-SOUTHEAST UTAH- SOUTHWEST SAN JUAN MOUNTAINS-TAVAPUTS PLATEAU- UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-UPPER GUNNISON RIVER VALLEY- UPPER YAMPA RIVER BASIN-WEST ELK AND SAWATCH MOUNTAINS- 545 AM MDT WED JUN 29 2011 ...RED FLAG WARNING CONTINUES FOR THE VALLEYS OF WEST CENTRAL AND SOUTHWEST COLORADO THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN COLORADO. .DAY ONE...TODAY AND TONIGHT... STRONG...GUSTY SOUTHWEST WINDS AND CONTINUED HOT...DRY CONDITIONS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE LOWER VALLEYS OF WEST CENTRAL AND SOUTHWEST COLORADO...ALONG WITH MUCH OF SOUTHEAST UTAH THIS AFTERNOON AND EVENING. IN ADDITION...SCATTERED THUNDERSTORMS WILL GENERATE WIND GUSTS TO 50 MPH. A FEW STRONG STORM CELLS HAVE THE POTENTIAL TO GENERATE OUTFLOW WINDS IN EXCESS OF 60 MPH. ABOVE NORMAL OVERNIGHT TEMPERATURES OVER THE REGION WILL CONTINUE TO MELT OFF HIGH MOUNTAIN SNOWPACK...WITH RIVERS CONTINUING TO RUN HIGH AND FAST. NUMEROUS FLOOD ADVISORIES AND WARNINGS REMAIN IN EFFECT FOR MUCH OF NORTHWEST COLORADO AND NORTHEAST UTAH. PLEASE VISIT THE NATIONAL WEATHER SERVICE GRAND JUNCTION WEBSITE AT WEATHER.GOV/GJT FOR THE LATEST INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THURSDAY EVENING WITH TROUGH PASSAGE. HOT AND DRY CONDITIONS RETURN SATURDAY THROUGH THE FIRST PART OF THE WEEK WITH STORMS POSSIBLE OVER THE HIGHER TERRAIN AS MOISTURE WORKS ITS WAY IN BY EARLY NEXT WEEK FROM THE SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. TGJT
The office that day
Everything else NWS Grand Junction, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 1:58 PM MDT | Special Weather Statement | GJT | Grand | 47 min |
| Jun 29, 3:13 PM MDT | Special Weather Statement | GJT | Grand | 62 min |
| Jun 29, 2:09 PM MDT | Special Weather Statement | GJT | 66 min | |
| Jun 29, 2:10 PM MDT | Red Flag Warning | GJT | Dolores, La Plata, Montezuma, San Miguel | 31 hr |
| Jun 29, 3:19 PM MDT | Special Weather Statement | GJT | Garfield | 41 min |
| Jun 29, 3:27 PM MDT | Special Weather Statement | GJT | Rio Blanco | 48 min |
| Jun 29, 4:22 PM MDT | Special Weather Statement | GJT | Delta | 38 min |
| Jun 29, 5:22 PM MDT | Special Weather Statement | GJT | Rio Blanco | 38 min |
Nearby
Wind Advisories in Colorado, 2011Wind Advisories in Utah, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.